Descamación cutánea                                                              Skin desquamation 

D'haese S, Van Roy M, Bate T, Bijdekerke P, Vinh-Hung V. Management of skin reactions during radiotherapy in Flanders (Belgium): a study of nursing practice before and after the introduction of a skin care protocol. Eur J Oncol Nurs. 2010 14(5):367-72.

MacBride SK, Wells ME, Hornsby C, Sharp L, Finnila K, Downie L. A case study to evaluate a new soft silicone dressing, Mepilex Lite, for patients with radiation skin reactions. Cancer Nurs. 2008 31(1):E8-14.

Grenier N, Lebel V, Gill M, Mullen T, Mitchinson K, Sebborn K, Pouliot JF. Effectiveness of a nursing support program for patients with recurrent ovarian cancer receiving pegylated liposomal doxorubicin (Caelyx/Doxil). Can Oncol Nurs J. 2007 17(3):133-40.

Puentes Sánchez J, Pardo González CM, Pardo González MB, Navarro Casado FJ, Puentes Sánchez R, Méndez González JM, et al. Prevention of vascular ulcers and diabetic foot. Non-randomized open clinical evaluation on the effectiveness of "Mepentol Leche". Rev Enferm. 2006 29(10):25-30.

McQuestion M. Evidence-based skin care management in radiation therapy. Semin Oncol Nurs. 2006 22(3):163-73.

Viale PH. Chemotherapy and cutaneous toxicities: implications for oncology nurses. Semin Oncol Nurs. 2006 22(3):144-51.

D'haese S, Bate T, Claes S, Boone A, Vanvoorden V, Efficace F. Management of skin reactions during radiotherapy: a study of nursing practice. Eur J Cancer Care (Engl). 2005 14(1):28-42.

Marsé H, Van Cutsem E, Grothey A, Valverde S. Management of adverse events and other practical considerations in patients receiving capecitabine (Xeloda). Eur J Oncol Nurs. 2004;8 Suppl 1:S16-30.

Sternberg CN, Reichardt P, Holland M. Development of and clinical experience with capecitabine (Xeloda) in the treatment of solid tumours. Eur J Oncol Nurs. 2004 8 Suppl 1:S4-15.

Gerbrecht BM. Current Canadian experience with capecitabine: partnering with patients to optimize therapy. Cancer Nurs. 2003 26(2):161-7.

Heggie S, Bryant GP, Tripcony L, Keller J, Rose P, Glendenning M, Heath J. A Phase III study on the efficacy of topical aloe vera gel on irradiated breast tissue. Cancer Nurs. 2002 25(6):442-51.

Mrozek-Orlowski ME, Frye DK, Sanborn HM. Capecitabine: nursing implications of a new oral chemotherapeutic agent. Oncol Nurs Forum. 1999 26(4):753-62.

Dini D, Macchia R, Gozza A, Bertelli G, Forno GG, Guenzi M, et al. Management of acute radiodermatitis. Pharmacological or nonpharmacological remedies? Cancer Nurs. 1993 16(5):366-70.

Farley KM. Cornstarch as a treatment for dry desquamation. Oncol Nurs Forum. 1991 18(1):134.

 

Descamación húmeda                                                               Moist desquamation 

Laffin N, et al. Effectiveness and Acceptability of a Moisturizing Cream and a Barrier Cream During Radiation Therapy for Breast Cancer in the Tropics: A Randomized Controlled Trial. Cancer  Nurs. 2015; 38(3):205-14.

Trueman E, Taylor L. Using a soft-silicone dressing to treat moist desquamation. Br J Nurs. 2014; 23(10):S32, S34-7.

Scott A. Polymeric membrane dressings for radiotherapy-induced skin damage. Br J Nurs. 2014; 23(10):S24, S26-31.

Glover D, Harmer V. Radiotherapy-induced skin reactions: assessment and management. Br J Nurs. 2014; 23(4):S28, S30-5.

Swenson KK, Bell EM. Hand-foot syndrome related to liposomal doxorubicin. Oncol Nurs Forum. 2010 37(2):137-9.

D'haese S, Van Roy M, Bate T, Bijdekerke P, Vinh-Hung V. Management of skin reactions during radiotherapy in Flanders (Belgium): A study of nursing practice before and after the introduction of a skin care protocol. Eur J Oncol Nurs. 2009 14(5):367-72.

Gollins S, Gaffney C, Slade S, Swindell R. RCT on gentian violet versus a hydrogel dressing for radiotherapy-induced moist skin desquamation. J Wound Care. 2008 17(6):268-75.

MacBride SK, Wells ME, Hornsby C, Sharp L, Finnila K, Downie L. A case study to evaluate a new soft silicone dressing, Mepilex Lite, for patients with radiation skin reactions. Cancer Nurs. 2008 31(1):E8-14.

Webster-Gandy JD, How C, Harrold K. Palmar-plantar erythrodysesthesia: a literature review with commentary on experience in a cancer centre. Eur J Oncol Nurs. 2007 11(3):238-46.

McDougall CJ, Franklin LE, Gresle SO. Management of radiation dermatitis in a patient after mastectomy. J Wound Ostomy Continence Nurs. 2005 32(5):337-9.

D'haese S, Bate T, Claes S, Boone A, Vanvoorden V, Efficace F. Management of skin reactions during radiotherapy: a study of nursing practice. Eur J Cancer Care (Engl). 2005 14(1):28-42.

Lassere Y, Hoff P. Management of hand-foot syndrome in patients treated with capecitabine (Xeloda). Eur J Oncol Nurs. 2004;8 Suppl 1:S31-40.

Marsé H, Van Cutsem E, Grothey A, Valverde S. Management of adverse events and other practical considerations in patients receiving capecitabine (Xeloda). Eur J Oncol Nurs. 2004;8 Suppl 1:S16-30.

Sternberg CN, Reichardt P, Holland M. Development of and clinical experience with capecitabine (Xeloda) in the treatment of solid tumours. Eur J Oncol Nurs. 2004;8 Suppl 1:S4-15.

Heggie S, Bryant GP, Tripcony L, Keller J, Rose P, Glendenning M, Heath J. A Phase III study on the efficacy of topical aloe vera gel on irradiated breast tissue. Cancer Nurs. 2002 25(6):442-51.

Pike K. Hand-foot syndrome. Oncol Nurs Forum. 2001 28(10):1519-20.

Mak SS, Molassiotis A, Wan WM, Lee IY, Chan ES. The effects of hydrocolloid dressing and gentian violet on radiation-induced moist desquamation wound healing. Cancer Nurs. 2000 23(3):220-9.

Mrozek-Orlowski ME, Frye DK, Sanborn HM. Capecitabine: nursing implications of a new oral chemotherapeutic agent. Oncol Nurs Forum. 1999 26(4):753-62.

Strunk B, Maher K. Collaborative nurse management of multifactorial moist desquamation in a patient undergoing radiotherapy. J ET Nurs. 1993 20(4):152-7.

Troetschel MA. Radiation-induced inframammary moist desquamation. Oncol Nurs Forum. 1991 18(4):786.

Keane KS. Moist desquamation related to combined modality treatment for anal cancer. Oncol Nurs Forum. 1991 18(3):602-3.

Margolin SG, Breneman JC, Denman DL, LaChapelle P, Weckbach L, Aron BS. Management of radiation-induced moist skin desquamation using hydrocolloid dressing. Cancer Nurs. 1990 13(2):71-80.

 

Versión para imprimir Versión para imprimir | Mapa del sitio
© NAAXPOT SLU © ATIC